# SDR MALA020188

- Difficulty date: March 9, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED 2 TIMES DURING CLIMBOUT ON FLIGHT 3337, FLUCTUATED THROUGHOUT FLIGHT.  AIR RETURN TO MSP.  MAINTENANCE ADDED 2.25 QTS TO RIGHT ENGINE, REPACKED C-SUMP AND STRUT TUBES IAW TASK CARD 7920-301, LEAK CHECKS GOOD.
